# SDR PLGA981227

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 664005017
- Condition: Vibration
- Location: Propeller
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6473 - CRWE RETURNED TO BOS DUE TO VIBRATION COMING FROM PROP.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SPINNER.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
